Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 213, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Aug 23, 2007, 2:33 PM EDT for Berkeley County, South Carolina. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 2:33 PM EDT (18:33 UTC)
- Expired
- Aug 23, 2007, 3:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 122 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.6 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1564 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 231833 SVRCHS SCC015-231930- /O.NEW.KCHS.SV.W.0213.070823T1833Z-070823T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 233 PM EDT THU AUG 23 2007 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA... * UNTIL 330 PM EDT * AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF JAMESTOWN...OR ABOUT 13 MILES NORTHWEST OF MCCLELLANVILLE...MOVING SOUTHWEST AT 10 MPH. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... JAMESTOWN... HUGER...MONCKS CORNER... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3294 7988 3319 8017 3338 7988 3322 7950 TIME...MOT...LOC 1833Z 067DEG 10KT 3320 7964 $$
3 follow-up statements
000 WWUS52 KCHS 231850 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 250 PM EDT THU AUG 23 2007 SCC015-231930- /O.CON.KCHS.SV.W.0213.000000T0000Z-070823T1930Z/ BERKELEY SC- 250 PM EDT THU AUG 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR BERKELEY COUNTY... AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THOMAS CORNER...OR ABOUT 15 MILES NORTHWEST OF MCCLELLANVILLE...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU... HUGER...JAMESTOWN...MONCKS CORNER AND PINOPOLIS. IN ADDITION TO DAMAGING WINDS...FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WITH RAINFALL RATES EXCEEDING 2 INCHES PER HOUR...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3294 7988 3319 8017 3338 7988 3322 7950 TIME...MOT...LOC 1850Z 067DEG 10KT 3318 7969 $$
000 WWUS52 KCHS 231907 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 307 PM EDT THU AUG 23 2007 SCC015-231930- /O.CON.KCHS.SV.W.0213.000000T0000Z-070823T1930Z/ BERKELEY SC- 307 PM EDT THU AUG 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR BERKELEY COUNTY... AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THOMAS CORNER...OR ABOUT 16 MILES EAST OF MONCKS CORNER...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU... HUGER...JAMESTOWN...MONCKS CORNER AND PINOPOLIS. THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WITH RAINFALL RATES EXCEEDING 2 INCHES PER HOUR AT TIMES...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3294 7988 3319 8017 3338 7988 3322 7950 TIME...MOT...LOC 1907Z 067DEG 10KT 3314 7976 $$
000 WWUS52 KCHS 231927 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 327 PM EDT THU AUG 23 2007 SCC015-231937- /O.EXP.KCHS.SV.W.0213.000000T0000Z-070823T1930Z/ BERKELEY SC- 327 PM EDT THU AUG 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT 330 PM EDT... AT 323 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHARLESTON. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3294 7988 3319 8017 3338 7988 3322 7950 TIME...MOT...LOC 1927Z 067DEG 10KT 3312 7982 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 1:27 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Aug 23, 1:27 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 127 PM EDT THU AUG 23 2007 .SYNOPSIS... HIGH PRESSURE WILL REMAIN IN PLACE THROUGH THE WEEKEND. A COLD FRONT WILL APPROACH THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... OUTFLOW FROM OVERNIGHT/EARLY MORNING CONVECTION HAS PUSHED FRONTAL BOUNDARY SOUTHWARD THROUGH THE ENTIRE FORECAST AREA AND INTO SOUTHERN GA THIS MORNING. MEANWHILE...HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA FROM THE NORTH. VIS SAT IMAGERY INDICATES MOSTLY CLOUDY SKIES ACROSS THE MAJORITY OF THE FORECAST AREA...BUT LATEST TRENDS SHOW CLOUD COVER BEGINNING TO ERODE. MAIN NEAR TERM CONCERN FOR THIS AFTERNOON REVOLVES AROUND POPS AND TEMPERATURES. THIS AFTERNOON... CLOUD COVER SHOULD CONTINUE TO ERODE...RESULTING IN A MIX OF SUN AND CLOUDS THROUGH THE AFTERNOON HOURS. STILL EXPECT ENOUGH SUNSHINE TO BE SEEN TO ALLOW TEMPERATURES TO CLIMB INTO THE LOWER 90S ACROSS MOST OF THE AREA AWAY FROM THE COAST. WITH SHEARED OUT SHORTWAVE ENERGY CONTINUING TO SLIDE THROUGH THE REGION...NUMEROUS MESOSCALE AND DIFFERENTIAL HEATING BOUNDARIES FROM OVERNIGHT CONVECTION AND CLOUD COVER...ALONG WITH AFTERNOON SEA BREEZE...SHOULD SEE SCATTERED SHWRS/TSTMS DEVELOP AGAIN THIS AFTERNOON ONCE THE ATMOSPHERE DESTABILIZES. WILL MAINTAIN CHC POPS ACROSS THE AREA. ATTENTION THEN TURNS TO THE POTENTIAL FOR SEVERE WEATHER. EXPECT THAT MORNING CLOUD COVER WILL KEEP THE POTENTIAL FOR SEVERE WEATHER LIMITED...BUT GIVEN ADEQUATE INSTABILITY WITH CAPE VALUES AROUND 2000 J/KG AND LI/S OF -4 TO -5...CERTAINLY CAN/T RULE OUT A FEW STRONG TO MARGINALLY SEVERE STORMS. UPDATE WILL BE SENT SHORTLY. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... FRIDAY...THE UPPER RIDGE AXIS LOOKS TO SHIFT A TAD E WHILE THE ATLC SURFACE RIDGE BUILDS W. ANOTHER ACTIVE SEABREEZE IS EXPECTED WITH 1000-1500 J/KG CAPE DEVELOPING ACROSS THE EASTERN TWO-THIRDS BY AFTERNOON. ALTHOUGH UPPER LEVELS WILL BE WARMER WITH STRONGER CAPPING...STILL EXPECT ISOLATED TO SCATTERED SHOWERS AND STORMS TO DEVELOP. TEMPS TO BE COMPARABLE TO THU WITH HEAT INDICES AGAIN JUST BELOW ADVISORY CRITERIA. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... INVERTED UPPER TROUGH WITH AMPLE LOW-LEVEL MOISTURE SHOULD YIELD SLIGHTLY ABOVE-NORMAL POPS THROUGH THE WEEKEND. HEAT INDICES WILL BE FLIRTING WITH ADVISORY CRITERIA SEVERAL DAYS...MAINLY FAR INLAND ZONES WHERE HIGHEST TEMPS ARE EXPECTED. COOL FRONT TO APPROACH FROM THE N LATE IN THE PERIOD...HOWEVER STRONG RIDGING IN PLACE WILL LIKELY PREVENT IT FROM MAKING IT AS FAR S AS OUR AREA BEFORE WASHING OUT. CLIMO POPS/TEMPS MON THROUGH WED. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... VFR CONDITIONS EXPECTED AT THE TERMS THROUGH THIS EVENING...OUTSIDE OF ANY CONVECTION THAT MAY DEVELOP THIS AFTERNOON. CHANCES OF CONVECTION STILL APPEAR TOO LOW TO WARRANT MENTION IN TAFS AT THIS TIME...SO WILL MAINTAIN CB FOR SEVERAL HOURS AT BOTH TERMS DURING TIME OF MAX HEATING. IF CONVECTION IMPACTS THE TERMS...COULD SEE VSBY/S FALL INTO THE MVFR OR IFR RANGE BRIEFLY...AND WILL CONTINUE TO MONITOR LATEST TRENDS AND AMEND AS NECESSARY. LATER TONIGHT...WITH PLENTY OF LOW LEVEL MOISTURE IN PLACE AND LIGHT WINDS...FEEL THAT MVFR VSBY/S ARE A PRETTY GOOD BET AT THE TERMINALS. THEREFORE HAVE WENT WITH PREVAILING MVFR VSBY/S FROM 06Z THROUGH 13Z. STRATUS ALSO MAY IMPACT THE TERMS...BUT THIS WILL BE HIGHLY DEPENDENT ON AMOUNT OF CLEARING. FOR NOW WILL KEEP LOW CLOUDS SCATTERED...BUT IFR CIGS MAY DEVELOP IF SKIES CLEAR SUFFICIENTLY. ANY LOW CIGS/REDUCTION TO VSBY WILL IMPROVE QUICKLY FRIDAY MORNING...WITH VFR CONDITIONS THEN EXPECTED THROUGH THE REMAINDER OF THE TAF FORECAST PERIOD. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE EXTENDED PERIOD...OUTSIDE OF AN ISOLD AFTN/EVNG SHOWER OR TSTM. && .MARINE... GRADIENT IS PINCHING FAIRLY GOOD IN WAKE OF FRONTAL BOUNDARY WHICH PUSHED THROUGH THE WATERS OVERNIGHT. WINDS ARE RUNNING A BIT HIGHER THAN FORECAST OVER THE WATERS THIS MORNING...SO WILL UPDATE COASTAL WATERS FORECAST TO INCREASE WINDS THIS AFTERNOON. SEAS APPEAR TO BE IN GOOD SHAPE SO NO ADJUSTMENT IS NEEDED HERE. RIP CURRENTS...WITH INCREASING AFTN ONSHORE FLOW AND SWELLS ALSO ON THE INCREASE WITH AN ADDED GROUND SWELL...WE HAVE INDICATED A MODERATE RISK OF RIP CURRENTS TODAY...ESPECIALLY LATE AFTN OR EARLY EVENING HOURS WITH THE TIDE HEADED OUT. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JRJ
Hazardous weather outlook, Aug 23, 4:03 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 403 AM EDT THU AUG 23 2007 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-240900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 403 AM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...AN UPPER LEVEL DISTURBANCE COUPLED WITH WARM AND MOIST AIR AT THE SURFACE WILL ALLOW SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP. A FEW THUNDERSTORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL LARGER THAN PENNIES...AND INTENSE CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXCESSIVE HEAT...THE COMBINATION OF HOT TEMPERATURES AND MODERATE HUMIDITY MAY PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. HEAT ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AMZ330-350-352-354-374-240900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 403 AM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. GAZ117-119-139-141-SCZ048>051-240900- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 403 AM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...AN UPPER LEVEL DISTURBANCE COUPLED WITH WARM AND MOIST AIR AT THE SURFACE WILL ALLOW SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP. A FEW THUNDERSTORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL LARGER THAN PENNIES...AND INTENSE CLOUD-TO-GROUND LIGHTNING. RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXCESSIVE HEAT...THE COMBINATION OF HOT TEMPERATURES AND MODERATE HUMIDITY MAY PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. HEAT ADVISORIES MAY BE REQUIRED. RIP CURRENTS...AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. JRL
In the hours before
Special weather statement, Aug 23, 2:18 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 218 PM EDT THU AUG 23 2007 SCZ045-050-231900- BERKELEY-CHARLESTON- 218 PM EDT THU AUG 23 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY AND CHARLESTON COUNTY THROUGH 300 PM EDT... AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED NEAR HALFWAY CREEK...OR ABOUT 11 MILES WEST OF MCCLELLANVILLE...MOVING SOUTHWEST AT 5 MPH. AREAS IN AND AROUND AWENDAW...CAINHOY...HUGER...JAMESTOWN AND WANDO WILL BE IMPACTED THROUGH 300 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 3:58 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 62 min |
| Aug 23, 5:53 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 37 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.